# SDR AALA20110822TUL06

- Difficulty date: August 19, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 46,620 hours, 5,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT COACH EMERGENCY LIGHTS DO NOT WORK ON THE SEATS.  BATTERY PACK M33401 KEEPS BLOWING INTERNAL FUSE.  FOUND DAMAGED EMERGENCY LIGHT SEAT HARNESS CONNECTOR JAMMED GROUNDING TO FRAME OF SEAT 36DEF.  REPLACED BATTERY PACK DUE TO SHORT BLEW FUSE ABOVE 3R AFT.  OPS CHECK NORMAL.
